Facebook Twitter Instagram YouTube

A family of angle-moments proportional to r-n, n = 1,2,…, in free space

TitleA family of angle-moments proportional to r-n, n = 1,2,…, in free space
Publication TypeJournal Article
Year of Publication1984
AuthorsHummer, DG
JournalJournal of Quantitative Spectroscopy and Radiative Transfer
Volume31
Issue3
Pagination283 - 284
Date PublishedJan-03-1984
ISSN00224073
DOI10.1016/0022-4073(84)90032-3
Short TitleJournal of Quantitative Spectroscopy and Radiative Transfer